View : 31 Download: 0

Thin additive bases for monic polynomials in Fq[t]

Title
Thin additive bases for monic polynomials in Fq[t]
Authors
Bender A.O.Im B.-H.Lee Y.
Ewha Authors
이윤진
SCOPUS Author ID
이윤진scopus
Issue Date
2013
Journal Title
Bulletin of the Korean Mathematical Society
ISSN
1015-8634JCR Link
Citation
vol. 50, no. 2, pp. 399 - 405
Indexed
SCIE; SCOPUS; KCI WOS scopus
Abstract
Additive bases; Raikov-Stöhr type bases; Thin bases
DOI
10.4134/BKMS.2013.50.2.399
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE